SINGULARITY SUBTRACTION IN THE NUMERICAL-SOLUTION OF INTEGRAL-EQUATIONS

被引:39
作者
ANSELONE, PM
机构
来源
JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES B-APPLIED MATHEMATICS | 1981年 / 22卷
关键词
D O I
10.1017/S0334270000002757
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:408 / 418
页数:11
相关论文
共 22 条
[11]  
Kantorovich L. V., 1958, APPROXIMATE METHODS
[12]  
KLEINMAN RE, 1977, J MATH ANAL APPL, V57, P170, DOI 10.1016/0022-247X(77)90294-3
[13]  
KRECHEL FW, 1977, THESIS U KOLN
[14]   ERROR ESTIMATIONS IN A NUMERICAL SOLUTION FOR LINEAR INTEGRAL EQUATIONS WITH WEAKLY SINGULAR KERNELS [J].
KUSSMAUL, R ;
WERNER, P .
COMPUTING, 1968, 3 (01) :22-&
[15]  
Miranda C., 1955, EQUAZIONI DERIVATE P
[16]  
SCHNEIDER C, 1977, THESIS U MAINZ
[17]  
Sloan I.H., 1979, J INTEGRAL EQUAT, P77
[18]   ON CHOOSING THE POINTS IN PRODUCT INTEGRATION [J].
SLOAN, IH .
JOURNAL OF MATHEMATICAL PHYSICS, 1980, 21 (05) :1032-1039
[19]  
SLOAN IH, 1979, BN931 U MAR TECH NOT
[20]  
SLOAN IH, UNPUBLISHED